# SDR DLL17950604

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1207
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Unit
- Part number: 51511003
- Condition: Lightning Damage
- Location: Mid E/E Comp
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT LIGHTNING STRUCK AIRCRAFT, HAD NR 3 DIFFERENTIAL FAULT ON GENERATOR WITH ACCOMPANING LOSS OF NR 3 FLIGHT STATION BUS.  RETURNED ATL, REPLACED NR 3 GENERATOR CONTROL UNIT, OPERATION NORMAL.
